I had diverticulitis and have been on meds for four days and see little and/or no improvement Bowel Movements are thin and only take place with the help of colase. My questions are:
1. How long does this go below I return to the dr.?
2. I back pain common with this?
3. My lower left side feels hard and tight and it is swollen and extended. Is this common with Diverticulitis?
I was diagnosed with diverticulitis in 2008 and was on meds (Cipro and Flagyl) for three weeks. My symptoms were: first diarrhea, followed by constipation, pain in lower left abdomen, some days the pain was intense and some I didn't feel anything, pain was worse with walking, later fever and nausea. My abdomen was hard. I did not have back pain. I had a follow up after one week and noticed improvement after 5 days.
May I ask how your Dr. diagnosed you with diverticulitis?
Sam, I'm going to also post a comment so either way you'll get a response..I hope. I was dia. with diverticulitis after seeing my dr. who was sure that was what it was. I then had a CT Scan which showed diverticuloca but no divertuclitis. However, the symptoms all lead to diverticulitis so I am being for it.
I am feeling better today. I went on a liquid diet Sunday and that helped to reduce the swelling and the pain. My stool is still narrow and that worries me. I ate today for the lst time and got nausea and light headed. I'm dizzy alot and feel like I want to pass out. I also can't sleep.
What kind of diet do you now follow and does it work for you? Thanks, SUe
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.